MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY INSYTE AUTOGUARD; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY INSYTE AUTOGUARD; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 381934
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
When inserting the iv, the tip of the iv went in, but unable to advance further.2nd iv attempted with different lot number without difficulty and iv was successfully placed.Other staff reported several instances of same issue with iv catheters.

Brand Name
INSYTE AUTOGUARD
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
17200 laguna canyon rd
irvine CA 92618
MDR Report Key25592458
Report Number25592458
Device Sequence Number20203905
Product Code FOZ
UDI-Device Identifier00382903819348
UDI-Public00382903819348
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/19/2026
Report Date (Section F) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number381934
Device Catalogue Number381934
Device Lot Number5302107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer06/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA06/19/2026